# SDR ASAA0480009

- Difficulty date: January 19, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 99525212
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-1 CHECK, FOUND CABIN FLOOR PANEL HAT CHANNEL IS CHAFED.  REPLACED FLOOR PANEL HAT CHANNEL PER SRM 51-30-2, 51-10-4, AND 51-10-3.  (M)
